Proper Hamiltonian Cycles in Edge-Colored Multigraphs - Laboratoire Interdisciplinaire des Sciences du Numérique Access content directly
Journal Articles Discrete Mathematics Year : 2017

Dates and versions

hal-01762563 , version 1 (10-04-2018)

Identifiers

Cite

Raquel Águeda, Valentin Borozan, Raquel Díaz, Yannis Manoussakis, Leandro Montero. Proper Hamiltonian Cycles in Edge-Colored Multigraphs. Discrete Mathematics, 2017, 340 (8), pp.1897-1902. ⟨10.1016/j.disc.2017.03.013⟩. ⟨hal-01762563⟩
64 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More